Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Kähler-Ricci flow with degenerate initial class


Author: Zhou Zhang
Journal: Trans. Amer. Math. Soc. 366 (2014), 3389-3403
MSC (2010): Primary 53C44; Secondary 14E30, 58J35
DOI: https://doi.org/10.1090/S0002-9947-2014-05943-6
Published electronically: March 13, 2014
MathSciNet review: 3192600
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In an earlier joint work with X. X. Chen and G. Tian (2011), we introduced the weak Kähler-Ricci flow for various geometric motivations. In this current work, we give further consideration to setting up the weak flow by allowing the initial class to be not necessarily Kähler. It's shown that the construction is compatible with the earlier construction in the Kähler case. We also discuss the convergence as $ t\to 0^+$, which is of great interest in this topic, and provide related motivation.


References [Enhancements On Off] (What's this?)

  • [1] Eric Bedford and B. A. Taylor, A new capacity for plurisubharmonic functions, Acta Math. 149 (1982), no. 1-2, 1-40. MR 674165 (84d:32024), https://doi.org/10.1007/BF02392348
  • [2] Zbigniew Błocki and Sławomir Kołodziej, On regularization of plurisubharmonic functions on manifolds, Proc. Amer. Math. Soc. 135 (2007), no. 7, 2089-2093 (electronic). MR 2299485 (2008a:32029), https://doi.org/10.1090/S0002-9939-07-08858-2
  • [3] X. X. Chen, G. Tian, and Z. Zhang, On the weak Kähler-Ricci flow, Trans. Amer. Math. Soc. 363 (2011), no. 6, 2849-2863. MR 2775789 (2012f:53136), https://doi.org/10.1090/S0002-9947-2011-05015-4
  • [4] Jean-Pierre Demailly, Complex analytic and algebraic geometry. Online book: agbook.ps.gz.
  • [5] Jean-Pierre Demailly and Nefton Pali, Degenerate complex Monge-Ampère equations over compact Kähler manifolds, Internat. J. Math. 21 (2010), no. 3, 357-405. MR 2647006 (2012e:32039), https://doi.org/10.1142/S0129167X10006070
  • [6] Sławomir Dinew and Zhou Zhang, On stability and continuity of bounded solutions of degenerate complex Monge-Ampère equations over compact Kähler manifolds, Adv. Math. 225 (2010), no. 1, 367-388. MR 2669357 (2011m:32073), https://doi.org/10.1016/j.aim.2010.03.001
  • [7] Philippe Eyssidieux, Vincent Guedj, and Ahmed Zeriahi, Singular Kähler-Einstein metrics, J. Amer. Math. Soc. 22 (2009), no. 3, 607-639. MR 2505296 (2010k:32031), https://doi.org/10.1090/S0894-0347-09-00629-8
  • [8] Yujiro Kawamata, The cone of curves of algebraic varieties, Ann. of Math. (2) 119 (1984), no. 3, 603-633. MR 744865 (86c:14013b), https://doi.org/10.2307/2007087
  • [9] Sławomir Kołodziej, The complex Monge-Ampère equation, Acta Math. 180 (1998), no. 1, 69-117. MR 1618325 (99h:32017), https://doi.org/10.1007/BF02392879
  • [10] Sławomir Kołodziej, The complex Monge-Ampère equation and pluripotential theory, Mem. Amer. Math. Soc. 178 (2005), no. 840, x+64. MR 2172891 (2006d:32054)
  • [11] Sławomir Kołodziej, Hölder continuity of solutions to the complex Monge-Ampère equation with the right-hand side in $ L^p$: the case of compact Kähler manifolds, Math. Ann. 342 (2008), no. 2, 379-386. MR 2425147 (2009g:32079), https://doi.org/10.1007/s00208-008-0239-y
  • [12] Brett L. Kotschwar, Backwards uniqueness for the Ricci flow, Int. Math. Res. Not. IMRN 21 (2010), 4064-4097. MR 2738351 (2012c:53100), https://doi.org/10.1093/imrn/rnq022
  • [13] John Lott and Zhou Zhang, Ricci flow on quasi-projective manifolds, Duke Math. J. 156 (2011), no. 1, 87-123. MR 2746389 (2012c:53101), https://doi.org/10.1215/00127094-2010-067
  • [14] Jian Song and Gang Tian, The Kähler-Ricci flow on surfaces of positive Kodaira dimension, Invent. Math. 170 (2007), no. 3, 609-653. MR 2357504 (2008m:32044), https://doi.org/10.1007/s00222-007-0076-8
  • [15] Jian Song and Gang Tian, The Kähler-Ricci flow through singularities. ArXiv:0909.4898 (math.DG).
  • [16] Jian Song and Ben Weinkove, Contracting exceptional divisors by the Kähler-Ricci flow. Duke Math. J. 162 (2013), no. 2, 367-415. MR 3018957
  • [17] Gang Tian, New results and problems on Kähler-Ricci flow, Astérisque 322 (2008), 71-92 (English, with English and French summaries). Géométrie différentielle, physique mathématique, mathématiques et société. II. MR 2521654 (2011a:53131)
  • [18] Gang Tian, Geometry and nonlinear analysis, (Beijing, 2002) Higher Ed. Press, Beijing, 2002, pp. 475-493. MR 1989199 (2004j:53052)
  • [19] Gang Tian, Kähler-Einstein metrics on algebraic manifolds, Transcendental methods in algebraic geometry (Cetraro, 1994) Lecture Notes in Math., vol. 1646, Springer, Berlin, 1996, pp. 143-185. MR 1603624 (98j:32035), https://doi.org/10.1007/BFb0094304
  • [20] Gang Tian and Zhou Zhang, On the Kähler-Ricci flow on projective manifolds of general type, Chinese Ann. Math. Ser. B 27 (2006), no. 2, 179-192. MR 2243679 (2007c:32029), https://doi.org/10.1007/s11401-005-0533-x
  • [21] Zhou Zhang, On degenerate Monge-Ampère equations over closed Kähler manifolds, Int. Math. Res. Not. , posted on (2006), Art. ID 63640, 18. MR 2233716 (2007b:32058), https://doi.org/10.1155/IMRN/2006/63640
  • [22] Zhou Zhang, Degenerate Monge-Ampere equations over projective manifolds, ProQuest LLC, Ann Arbor, MI, 2006. Thesis (Ph.D.)-Massachusetts Institute of Technology. MR 2717347

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C44, 14E30, 58J35

Retrieve articles in all journals with MSC (2010): 53C44, 14E30, 58J35


Additional Information

Zhou Zhang
Affiliation: School of Mathematics and Statistics, University of Sydney, NSW 2006, Australia
Email: zhangou@maths.usyd.edu.au

DOI: https://doi.org/10.1090/S0002-9947-2014-05943-6
Keywords: Geometric evolution equation, minimal model program
Received by editor(s): January 6, 2012
Published electronically: March 13, 2014
Additional Notes: The author was supported in part by NSF 0904760 and ARC Discovery Project DP110102654.
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society